Pro-reflections and pro-factorizations
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 3, p. 259-271
@article{CTGDC_1985__26_3_259_0,
     author = {Stramaccia, Luciano},
     title = {Pro-reflections and pro-factorizations},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {3},
     year = {1985},
     pages = {259-271},
     zbl = {0577.18001},
     mrnumber = {796351},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_3_259_0}
}
Stramaccia, Luciano. Pro-reflections and pro-factorizations. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 3, pp. 259-271. http://www.numdam.org/item/CTGDC_1985__26_3_259_0/

1 J.-M. Cordier& T. Porter, Categorical aspects of shape and strong shape, Univ. of Wales, Bangor, Preprint, 1984.

2 A. Grothendieck, Technique de descente et théorèmes d'existence en Géométrie algébrique, Sém. Bourbaki 1959/60, exposé 195.

3 A. Grothendieck & J.-L. Verdier, Préfaisceaux, Lecture Notes in Math. 269, Springer (1969). | Zbl 0249.18021

4 E. Giuli, Relations between reflective subcategories and shape theory, Glasnik Mat. 16 (36) (1981), 205-210. | MR 653049 | Zbl 0486.18003

5 E. Giuli, Proreflective subcategories, J. Pure & Appl. Algebra 33 (1984), 19-29. | MR 750228 | Zbl 0533.18002

6 P. Johnstone& A. Joyal, Continuous categories and exponentiable toposes, J. Pure & Appl. Algebra 25 (1982), 255-296. | MR 666021 | Zbl 0487.18003

7 H. Herrlich, Perfect subcategories and factorizations, Topics in Topology (Proc. Coll. Kaszthely, 1972), 387-403, Coll. Math. J. Bolyai, North Holland, Amsterdam 1974. | MR 362193 | Zbl 0335.54011

8 H. Herrlich, G. Salicrup& R. Vasquez, Dispersed factorizations structures, Can. J. Math. 31 (1979), 1059-1071. | MR 546958 | Zbl 0435.18003

9 H. Herrlich & G. Strecker, Category Theory, Heldermann, 2d ed. 1979. | MR 571016 | Zbl 0437.18001

10 R.E. Hoffmann, Factorizations of cones, Math. Nachr. 87 (1979), 221-238. | MR 536426 | Zbl 0412.18001

11 S Mardešić, Foundations of shape theory, Univ. Kentucky, Lexington 1978.

12 S. Mardešić& J. Segal, Shape theory, North Holland, Amsterdam 1982. | MR 676973 | Zbl 0495.55001

13 N. Popescu & L. Popescu, Theory of categories, Ed. Academiei Bucuresti 1979. | Zbl 0496.18001

14 H. Schubert, Categories, Springer, 1972. | MR 349793 | Zbl 0253.18002

15 L. Stramaccia, Reflective subcategories and dense subcategories, Rend. Sem. Mat. Univ. Padova 67 (1982), 191-198. | Numdam | MR 682712 | Zbl 0528.18002

16 L. Stramaccia, Monomorphisms and epimorphisms of inverse systems, Comm. Math. Univ. Carolinae 24 (3) (1983), 495-505. | MR 730145 | Zbl 0533.18001

17 G. Strecker, On characterization of perfect morphisms and epireflective hulls, Lecture Notes in Math. 378, Springer (1976), 468-500. | MR 365457 | Zbl 0289.18004

18 W. Tholen, Pro-categories and multiadjoint functors, Can. J. Math. (1984). | MR 733712 | Zbl 0529.18002

19 A. Tozzi, On factorization structures and epidense hulls, Top. APPL. 16, (1983), 69-80. | MR 702621 | Zbl 0536.18001

20 A. Tozzi, Dispersed factorization structures in pro-categories, Preprint.